Results 1 to 7 of 7
Like Tree2Likes
  • 1 Post By Ricky71
  • 1 Post By roses4151
Subutex withdrawals are killer.. want to stop help
  1. #1
    roses4151 is offline New Member
    Join Date
    Nov 2015
    Posts
    3

    Question Subutex withdrawals are killer.. want to stop help

    My fiance and I have been on subutex for a little over two years now. We both want to stop really bad. Our script never lasts us the whole month and we usually do about 4-6 mg a day depending on how long we are awake that day. We always run out early and then have to find them on the street and if we cannot find them we suffer withdrawals until our next script is available. It is extremely hard to stop. Within the first day of running out we start getting achy, run out of energy, watery eyes, runny nose, and start getting irritated with each other due to the withdrawals. We have tried to wean ourselves don but it just seems like we still do not feel well unless we do the same mg we are used to. It seems like it's a never ending battle and it feels like we will never be normal again without them. I do not want to depend on subutex the rest of my life to function like a normal human being. We want to quit all together but it is too hard to stop cold turkey and still be able to work. Its pretty sad we are contemplating rehab just to get off subutex. I've never had withdrawals as bad as these in my life. I know so many others that feel the same way also. It is terrible that withdrawals are this bad and that these are so hard to get off of. If anyone has any advice on a way to quit and deal with withdrawals easier I'm up for any ideas. Thank you.

  2. #2
    roses4151 is offline New Member
    Join Date
    Nov 2015
    Posts
    3

    Default

    Sorry about the various size texts. I am new to the site and just created an account to ask for help. I tried to be fancy and it didn't work lol

  3. #3
    Iluv2smile is offline Platinum Member
    Join Date
    May 2014
    Posts
    2,537

    Default

    There is a taper on here that is pretty easy to taper and jump with.
    Sub is very strong if you are jumping from anything higher than 0.125mg it is going to be tough..
    If you are interested in doing that I will post you the link..
    Jumping from higher doses can be done
    But it will take a commitment and probably be the hardest thing you will do..
    But it is worth it..
    Take it day by day
    Symptom by symptom .
    The Thomas Recipe on here has OTC Meds for Wds..
    It is under featured conditions..
    Everything on there is non addicting..
    I would just eliminate he benzo..
    Keep posting
    Priceless support on here
    It really helps..
    Bette

  4. #4
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,706

    Default

    Take a look at the link below. How to successfully taper off if subs! Also, others will stop by that have alot of experience with subs, they will help you along/through the process. Meanwhile read others threads, there's a lot of information already out there about the same things that you're going through? Keep posting and updating! Best of luck to you! God bless us all!

    https://www.drugs.com/forum/suboxone...apy-66109.html

  5. #5
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,706

    Default

    Quote Originally Posted by Ricky71 View Post
    Take a look at the link below. How to successfully taper off if subs! Also, others will stop by that have alot of experience with subs, they will help you along/through the process. Meanwhile read others threads, there's a lot of information already out there about the same things that you're going through? Keep posting and updating! Best of luck to you! God bless us all!

    https://www.drugs.com/forum/suboxone...apy-66109.html
    Bette, Glad to see you here on this thread. I left a post on your latest thread, did you get it?
    Iluv2smile likes this.

  6. #6
    roses4151 is offline New Member
    Join Date
    Nov 2015
    Posts
    3

    Default

    Thanks I'll definitely check out the threads and links. I just know I would feel so much better and save so much money if we quit. But the withdrawals suck but if we can make it thru that I know it would be much better in the long run.
    Iluv2smile likes this.

  7. #7
    Iluv2smile is offline Platinum Member
    Join Date
    May 2014
    Posts
    2,537

    Default

    If you are feeling really bad
    You could probably induce back to a very low dose..
    Sub is strong..
    That way the taper would not take as long..
    I felt the best st 2-3 mg
    Bette

Similar Threads

  1. Replies: 2
    Last Post: 11-27-2015, 02:03 PM
  2. subutex withdrawals
    By hope1985 in forum Suboxone Treatment
    Replies: 1
    Last Post: 11-24-2014, 07:11 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22